# SDR HALA2017103000264

- Difficulty date: October 28, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 25,897 hours, 61,106 cycles
- Engine: Rroyce BR700715B130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 13307
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HIGH VIBRATION AFTER TAKEOFF, RETURNED TO DEPARTURE.  REPLACED THE NR 2 ENGINE.
